Population Cycling in Space-Limited Organisms Subject to Density-Dependent Predation

Possingham, HP, Tuljapurkar, S, Roughgarden, J and Wilks, M (1994) Population Cycling in Space-Limited Organisms Subject to Density-Dependent Predation. American Naturalist, 143 4: 563-582. doi:10.1086/285620

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ249696_OA.pdf Full text (open access) application/pdf 1.23MB 52

Author Possingham, HP
Tuljapurkar, S
Roughgarden, J
Wilks, M
Title Population Cycling in Space-Limited Organisms Subject to Density-Dependent Predation
Journal name American Naturalist   Check publisher's open access policy
ISSN 0003-0147
Publication date 1994-04
Sub-type Article (original research)
DOI 10.1086/285620
Open Access Status File (Publisher version)
Volume 143
Issue 4
Start page 563
End page 582
Total pages 20
Language eng
Keyword Plant-Species-Diversity
Disturbance
Community
Recruitment
Dynamics
Systems
Pattern
Zone
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 15 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 05:04:15 EST by System User on behalf of Scholarly Communication and Digitisation Service